RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1962, Volume 26, Issue 6  


On the distribution of systems of fractional parts of values of several polynomials
I. M. Vinogradov
793
On the approximation of continuous functions in closed regions with corners and on a problem of S. M. Nikol'skii. I
V. K. Dzyadyk
797
On Bogoljubov's “edge of the wedge” theorem
V. S. Vladimirov
825
Criteria for expanding functions into quasi-power series and quasi-analytic classes of functions
G. V. Badalyan
839
Uniform homology groups
E. S. Tikhomirova
865
Transcendency and algebraic independence of values of $E$-functions related by an arbitrary number of algebraic equations over the field of rational functions
A. B. Shidlovskii
877
The second obstruction for the imbedding problem for the field of algebraic numbers
S. P. Demushkin, I. R. Shafarevich
911
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019